# SDR CALA0800868

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684133
- Condition: Cracked
- Location: Bs 303 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER WHERE LOWER CASTING FOR L-1 DOORSTOP MOUNTS TO FRAME AT BODY STATION 303.9 AFT OF STRINGER 16 AT DOOR CUTOUT.  REPAIRED FRAME AT BODY STATION 303.9 AND S16L PER EC/RA 5310-04826.
